# SDR SWAA2015030337050

- Difficulty date: March 2, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 67,617 hours, 55,339 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 654645262A
- Part serial: MA3246
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD GND SPOILER OTBD HINGE CASTING BROKEN.  R & R GND SPOILER IAW AMM.
